MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CAS LIGAMENT TENSOR SIZE 4-XF; SURGICAL ACCESSORIES : ALIGNMENT DEVICES

DEPUY INTERNATIONAL LTD - 8010379 CAS LIGAMENT TENSOR SIZE 4-XF; SURGICAL ACCESSORIES : ALIGNMENT DEVICES
Model Number 1299-01-081
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Two each size 4 ligament tensors were found defective upon receipt.The springs are bent and catching on the tray.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned for analysis.The analysis of the returned parts confirmed the reported issue.Both returned instruments had deformed springs, most prominently the left spring (when viewed from the posterior side).The status of these springs appeared to impact the orientation of the top plate relative to the bottom plate.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: a manufacturing investigation was performed.There were (b)(4) total parts in the lot and inspection revealed no defects or anomalies.Based on the manufacturing rerecords provided, all the parts ((b)(4) total) passed visual and functional checks by the manufacturer.Device history review: a manufacturing investigation was performed.There were (b)(4) total parts in the lot and inspection revealed no defects or anomalies.Based on the manufacturing rerecords provided, all the parts ((b)(4) total) passed visual and functional checks.

Brand Name
CAS LIGAMENT TENSOR SIZE 4-XF
Common Device Name
SURGICAL ACCESSORIES : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13019438
Report Number1818910-2021-28300
Device Sequence Number4963479
Product Code HWT
UDI-Device Identifier10603295027089
UDI-Public10603295027089
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1299-01-081
Device Catalogue Number129901081
Device Lot NumberAB5051588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer12/29/2021
05/26/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/05/2022
05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown